Doctor insights on:
What Is The Lexotanil
Switch: Discuss your reasons for wanting to switch with the prescribing physician.
Call EMTs via 911: I presume you mean that you took ten, 3mg tablets of lexotanil (bromazepam), a medication not available in the us. It is my understanding that this is 5 to 10 times a usual single dose and could cause serious symptoms of coma, respiratory depression, and death, especially if also consuming alcohol. Please call 911or have someone take you to nearest hospital ed for evaluation and observation. Why did you think that it would be a good idea to take so much of this medicine?See 1 more doctor answer
Herbs: Poorly studied, I don't think any one could give you the answer to that.
Lexotanil: Lexotanil is used for anxiety and tension. If prescribed by your doctor you should take it and the dose is 6-12 mg a day. If the doctor has not prescribed it please don't take it till you have spoken to your doctor.
Anti-anxiety agent: I presume this is for anxiety reasons. I think the idea of reflexively taking drugs for minor anxiety can cause more problems than it solves. Lexotanil is a benzodiazipine that, if taken chronically, can lead to dependence. As for an alternative, Atarax (hydroxyzine) is as effective and has fewer problems. Consider increasing your exercise. Make yourself do a brisk walk or bicycle. Get outside!
Bad. You are young.: Long term use of any drug to be avoided. These two are potent. Bromazepine, Lexotanil is addictive, you become tolerant and withdrawal is a big problem. Seroxat, Paroxetine may affect libido, cause anorgasmia, is to be avoided in pregnancy, increased risks of thoughts about suicide. Come off them, BUT SLOWLY UNDER MEDICAL SUPERVISION.See 1 more doctor answer
Social anxiety: Please go to a mental health professional, perhaps learning self hypnosis. Additionally, you can practice procedures such as imagery, belly breathing, and the relaxation response (see www. Relaxationresponse. Org). Ask your doc about medications. They may help w/symptoms but the above will treat the situation more directly. Peace and good health.
If Lexotanil 3mg 2 pills I will take...what will be my sleeping timing will be how many hours I will get sleep?
Long acting: Lexotanil is Bromazepam, a long acting benzodiazepine medication that is reduces anxiety and promotes sleep. It is not a good medicine for inducing sleep because it will still be in your system the next day. If you take enough to help you sleep, you are likely to be groggy the next day.
How much is the duration of efficiency of lexotanil (how much hours will its effect be)? & which one have longer efficiency lexo or xanax? Plz answer
Lexotanil-Bromazepam: Xanax (Alprazolam) and Lexotanil (Bromazepam) are benzodiazepines (anti-anxiety medications) with moderate potency). Half-life is 10–20 h for bromazepam and 6–12 h for alprazolam. Duration of action or effect is somewhat less than half-life. Otherwise there is no significant difference. Take only as prescribed. Best regards for health.
My psychiatric prescribed for me lexotanil daily from years & still needs me to take it. Isn't it dangerous that I have been taking it daily for years?
See below: Lexotanil or bromazepam is a long acting benzodiazepine similar to Valium or diazepam. It should be used short term for the tx of anxiety or insomnia. In high doses, it can cause respiratory depression and coma. Withdrawal seizures may occur if stopped abruptly after high doses, esp, in combo w/ ETOH. Please talk to your doc about tapering off the med, if you believe you don't need it anymore.
I take Lexotanil 4 Sleep, I was erected during sex then I sleep when it wasn't fully erected, I wake up and it"s erected, can this 5 hours cause damge?
No, don't worry: Waking erections are very, very common and they don't cause any harm at all. Your sexual functioning as you describe it is fine. Your anxiety is showing however. Talk w/ the provider who prescribed for you and if possible, consider some counseling to help you understand things that do not need to worry you. Best!
I fell down and the skin where the jaw is gets loose, I bought lexotanil 3mg, can I take a pill at night for that?
Bromazepam: Lexotanil is bromazepam, a benzodiazepine not prescribed or marketed in the us or canada. This means you may have procured your medication overseas -- or through other sources. It can increase drowsiness, incoordination, and falling down. It will not cure injuries from a fall. If you've been injured, please seek medical attention.
I am taking seroxat&lexotanil from 5 years&they vanised my headache&balance issues. I have heard that these medicines shouldn't be taken lifetime. Why?
Long term use OK: Seroxat is also know as paroxetine, a serotonin reuptake inhibitor (SSRI) that increases serotonin, a neurotransmitter. Lexotanil is a benzodiazepine very similar to valium, an anti-anxiety agent. Many patients take an SSRIs and benzodiazepines for many many years, without problems. There is no reason that you could not take this combination indefinitely if you're having no problem side effects
I'm on Lustral for Anxiety & Depress from 12 Days, I felt better yesterday than today, Can this happen? Pysc also put me on Lexotanil 1.5 with Lustral
Yes it can: Yes it can happen. Continue taking your meds as prescribed and discuss all your questions with your Psychiatrist
I'm on tapering plan from Lexotanil 1.5 since I used for 20 Days, 1 Pill/day. If I feel Withdrawal Symptoms will it last forever or it will take days?
Not necessarily: Taper off of it with your doc's supervision. If you have side effects that are uncomfortable for you, tell your doc and the rate of taper can be slowed so you don't have any symptoms that are unpleasant. Since you were not on it long, severe symptoms are unlikely and any symptoms will likely not last long. However, you are being treated for a mood problems, and you might not feel great from that
I'ws stressed & used Lexotanil 1.5 from 20 days [Half up to 2 Pils], I tried to taper but I felt depress, Is this feeling Permanent, No Psycatery here?
It's not related: I am assuming that this is an antidepressant. I could not find an equivalent medication in US' Epocrates. If you took the medication for only 20 days, it's not enough time to work to clear the symptoms. The feeling is not a direct result of stopping the medication. It's the depression that you were trying to medicate. So is not permanent but you need to get treatment for depression.